# SDR 9626046739

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Engine: Pwa JT9D7Q
- System (JASC): 7520 · Engine Cooling System
- Part: Tcc Duct
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED.  CREW SHUT DOWN THE NR 1 ENGINE AND DISCHARGED THE FIRE BOTTLE.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  FOUND THE TURBINE CASE COOLING DUCT BLOWN.  REPLACED THE NR 1 ENGINE, OPEATIONAL CHECK GOOD.
